| Model Number |
02.07.0512SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At 10 months from medacta primary surgery, the patient came in presenting pain and severe flexion contracture and the cause is unknown.There were no reports of trauma.The surgeon revised the semiconstrained 12mm s5 insert to a semiconstrained 10mm s5 insert, performedadditional distal resection to gain full extensionand revised the ps size 5 r femur with the same size femur along with augments.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 may 2026 gmk-revision 02.07.0512scf fixed tibial insert semiconstrained s.5 / 12 mm (k103170) lot 2210522: (b)(4) items manufactured and released on 07-jun-2022.Expiration date: 2027-may-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.4405r tinbn coated femur revision ps size 5 r (k210010) lot 2303983: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-oct-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised the devices to restore joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.